# SDR CALA2014041400457

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 46,836 hours, 16,419 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR OUT OF LIMITS, PREVIOUSLY REWORKED.  DENT IS NONEXISTENT.  NO RELIEF TO REWORK DENTS ON CARGO DOOR.  INSTALLED FABRICATED DOUBLER, TREATED & PRIMED & PAINTED IAW TO SRM 52-00-01 REPAIR 2.  LOCATED AT 809 14 INCHES FROM FWD SIDE OF DOOR & 33 INCHES FROM LOWER SIDE OF DOOR.
